# SDR AALA202311214037

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 31,214 hours, 12,750 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY L DOOR DIFFICULT TO OPEN AND CLOSE. LUBED DOOR.
